Sometimes medications – such as low-dose estrogen birth control pills – are thought to contribute to difficulties with vaginal lubrication. Other times, certain medical conditions may play a role. Depending on the situation, a healthcare provider may recommend the use of a vaginal moisturizer to help maintain a sense of vaginal wetness and comfort.
Some women experience vaginal dryness after taking low dose birth control pills. Also, it’s common for women to feel more dry if they start having sex shortly after a warm shower or bath, if they’re taking allergy medications such as antihistamines, or while they are breastfeeding.
As women near menopause, estrogen levels drop and women may be more prone to experience pain or discomfort during sex. As the vagina becomes more dry, women are also prone to vaginal tearing, which can result in small amounts of bleeding during sex.
A woman may be more likely to experience vaginal dryness if she is stressed, taking antihistamines or if she has just taken a warm shower or bath. Women who are breastfeeding also tend to be more prone to vaginal dryness.
My girlfriend’s vagina gets very dry during intercourse. I have to use a lot of lubricant in order to have sex with her and then it get dries again after 10 minutes. She is not taking any medication or birth pill. Sometime it is so dry that it damages the condom. In foreplay she is wet for a few minutes, but then she gets dry when we have sex.